About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 536910, 10 pages
http://dx.doi.org/10.1155/2013/536910
Research Article

Bulbs of Period Two in the Family of Chebyshev-Halley Iterative Methods on Quadratic Polynomials

1Instituto de Matemática Multidisciplinar, Universitat Politècnica de València, Cno. de Vera s/n, 46022 Valencia, Spain
2Instituto de Matemáticas y Aplicaciones de Castellón, Universitat Jaume I, Avenida de Vicent Sos Baynat s/n, 12071 Castelló de la Plana, Spain

Received 1 March 2013; Accepted 18 April 2013

Academic Editor: Jan Andres

Copyright © 2013 Alicia Cordero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Blanchard, “The dynamics of newton’s method,” in Proceedings of the Symposia in Applied Mathematic, vol. 49, pp. 139–154, 1994. View at Zentralblatt MATH · View at MathSciNet
  2. S. Amat, C. Bermúdez, S. Busquier, and S. Plaza, “On the dynamics of the Euler iterative function,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 725–732, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Amat, S. Busquier, and S. Plaza, “A construction of attracting periodic orbits for some classical third-order iterative methods,” Journal of Computational and Applied Mathematics, vol. 189, no. 1-2, pp. 22–33, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. M. Gutiérrez, M. A. Hernández, and N. Romero, “Dynamics of a new family of iterative processes for quadratic polynomials,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2688–2695, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Plaza and N. Romero, “Attracting cycles for the relaxed Newton's method,” Journal of Computational and Applied Mathematics, vol. 235, no. 10, pp. 3238–3244, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Chicharro, A. Cordero, J. M. Gutiérrez, and J. R. Torregrosa, “Complex dynamics of derivative-free methods for nonlinear equations,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 7023–7035, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Chun, M. Y. Lee, B. Neta, and J. Džunić, “On optimal fourth-order iterative methods free from second derivative and their dynamics,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6427–6438, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. Neta, M. Scott, and C. Chun, “Basins of attraction for several methods to find simple roots of nonlinear equations,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10548–10556, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Cordero, J. R. Torregrosa, and P. Vindel, “Dynamics of a family of Chebyshev-halley type methods,” Applied Mathematics and Computation, vol. 219, no. 16, pp. 8568–8583, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Blanchard, “Complex analytic dynamics on the Riemann sphere,” American Mathematical Society, vol. 11, no. 1, pp. 85–141, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Kneisl, “Julia sets for the super-Newton method, Cauchy's method, and Halley's method,” Chaos. An Interdisciplinary Journal of Nonlinear Science, vol. 11, no. 2, pp. 359–370, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Cordero, J. R. Torregrosa, and P. Vindel, “Period-doubling bifurcations in the family of ChebyshevHalley-type methods,” International Journal of Computer Mathematics. In press. View at Publisher · View at Google Scholar
  13. R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley Publishing Company, 1989. View at MathSciNet
  14. R. L. Devaney, “The Mandelbrot set, the Farey tree, and the Fibonacci sequence,” The American Mathematical Monthly, vol. 106, no. 4, pp. 289–302, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet